# SDR RAAA00E8048

- Difficulty date: November 4, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,443 hours, 37,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 4566M37B042NM
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AFT PBE SEAL DAMAGED.  REPLACED PBE.
